# SDR SIMA20160118004

- Difficulty date: January 18, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 38,906 hours, 35,141 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Transducer
- Part number: APS8100
- Part serial: 6802192
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: UK
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PNEUMATIC ANTI-ICE TEST, RECEIVED EICAS WG ANTI-ICE FAIL MSG.  COMPLIED WITH AOM VOL 1 PROCEDURES & RETURNED WITHOUT INCIDENT.  R & R WING ANTI-ICING ASYMMETRY PRESS TRANSDUCER  IAW MM 0-11-13.  OPERATIONS CHECK OF ANTI-ICING SYS GOOD IAW MM 30-00-00.  MEL ITEM IS RESTORED.
